# SDR SWAA020937

- Difficulty date: May 4, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 36,575 hours, 33,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT EXTERIOR AFT EMERGENCY EXIT LIGHT INOP.  RELAMPED EXIT LIGHT PER MM.
